# SDR SWAA2024082311854

- Difficulty date: July 12, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL LOCATED BETWEEN BS 986.5 TO BS 1006 AND LBL 12 AND WL 208.1 AFT GALLEY AREA . 2024-443526<[01] REPLACED INTERCOSTAL LOCATED BETWEEN BS 986.5 TO BS 1006 AND LBL12 AND WL 208.1 AFT GALLEY AREA IAW B737-700 SRM 51-10-02 ; ITEM 9 ; SRM 51-40-02 DWG: 147A5600 SHEET:45 REV: C ; SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED COMPLETE TASK
